# SDR UIEA2017101901980

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,996 hours, 17,383 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040500916
- Part serial: 51958375
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU FL 180, LT ADC FAILED.  REMOVED AND REPLACEDTHE LT ADC COMPUTER IAW AMM 34-12-01.  OPS CHECKED NORMAL,  PITOT STATIC LEAK CHECKED ACCOMPLISHED IAW AMM 34-11-00, NO DEFECTS NOTED.  REMOVED AND REPLACED RT ADC COMPUTER IAW AMM 34-12-01, OPS CHECK ORMAL, PITOT STATIC LEAK CHECK ACCOMPLISHED IAW AMM 34-11-00, NO DEFECTS NOTED.
